# SDR RAIA201310170001

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 29,876 hours, 27,102 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE MESSAGE DISPLAYED ON EICAS DURING DESCENT.  MAINTENANCE PERFORMED FIRE DETECTION TEST, OPS CHECKED GOOD.  PERFORMED GVI OF APU, NO FIRE DETECTED.
